On the periodic solutions of perturbed 4D non-resonant systems

Jaume Llibre, Douglas D. Novaes, Marco Antonio Teixeira

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2015, Instituto de Matemática e Estatística da Universidade de São Paulo. We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function.
Original languageEnglish
Pages (from-to)229-250
JournalSao Paulo Journal of Mathematical Sciences
Volume9
Issue number2
DOIs
Publication statusPublished - 1 Dec 2015

Keywords

  • Averaging theory
  • Double pendulum
  • Non-resonant systems
  • Non-smooth dynamical systems
  • Periodic solution

Fingerprint Dive into the research topics of 'On the periodic solutions of perturbed 4D non-resonant systems'. Together they form a unique fingerprint.

Cite this